hi, ive just come back on the pill after having 2 months break. ive been on my period for 3 1/2 weeks and have got pretty fed up of it now. i was just wondering if anyone had experienced the same happenings as me or not?thanks
i've had that happen when i was on the injected form of birth control (depo provera). i went to my doc and said that my estrogen levels were low and i went on that for a while(2 weeks) and then he started me on a new pill which has been great!! but if i were you i'd probably go to the doc. you need to think too though that you've been off the pill for a while and you're trying to re-adjust. good luck!!
I went back on the pill after having my 3rd child, and I bled for a few weeks, then it stopped and everything was normal. If it is heavy though, and you have cramping, I'd call your doc just to be sure. But it takes about 3 months for your body to completely adjust to a new pill. Good luck!
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!